OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6569

Title: Risoluzione numerica di problemi di filtraggio statistico e predizione
Authors: Crisci, Antonio
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Antonio Crisci, "Risoluzione numerica di problemi di filtraggio statistico e predizione", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 145-160.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si risolvono numericamente esempi di problemi di filtraggio Statistico e Predizione, utilizzando una formula numerica per il calcolo delle trasformate di Hilbert [4] ottenuta sotto la condizione che la funzione da trasformare sia di quadrato integrabile. In un esempio la funzione scelta non verifica tale condizione. Si mostra che la formula numerica è ancora applicabile se la trasformata di Hilbert della funzione viene definita in maniera opportuna (cfr. p. e [3], cap. V). Partendo dalla citata definizione di trasformata di Hilbert, infatti si ritrova la formula numerica e si mostra che essa bene approssima l'integrale.
Examples of numerical calculus of the frequency response of an optimum linear filter and an optimum predictor are performed by a numerical formula for Hilbert transform computation [4] obtained under the assumption that the function to transform is of square integrale. One example did not satisfy this last condition. By an appropriate definition of Hilbert transform (cfr. p. e. [3] cap. V) of our function we show that the formula is still applicable. From the referred definition, indeed, we find the formula showing its good approximation to the integral.
URI: http://hdl.handle.net/10077/6569
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
CrisciRendMat05.pdf821.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.